$Z$-functions with spherical character of the complete matrix algebra over a function field
Matematičeskie zametki, Tome 5 (1969) no. 5, pp. 577-586
Cet article a éte moissonné depuis la source Math-Net.Ru
We prove that the $Z$-functions of a class we consider can be extended and we derive a functional equation.
@article{MZM_1969_5_5_a10,
author = {G. N. Maloletkin},
title = {$Z$-functions with spherical character of the complete matrix algebra over a~function field},
journal = {Matemati\v{c}eskie zametki},
pages = {577--586},
year = {1969},
volume = {5},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_5_a10/}
}
G. N. Maloletkin. $Z$-functions with spherical character of the complete matrix algebra over a function field. Matematičeskie zametki, Tome 5 (1969) no. 5, pp. 577-586. http://geodesic.mathdoc.fr/item/MZM_1969_5_5_a10/